# SDR SWAA2023072582021

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 10,938 hours, 4,708 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Out Of Trim
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED AT LEVEL OFF; ELECTRIC TRIM UNAVAILABLE.  R&R STAB TRIM MOTOR PER AMM 27-41-71. OPS CHECK GOOD.
